On symbol analysis of periodic pseudodifferential operators

V. Turunen, G. Vainikko

Research output: Contribution to journalArticleScientificpeer-review

25 Citations (Scopus)
Original languageEnglish
Pages (from-to)9-22
JournalZeitschrift für Analysis und ihre Anwendungen
Issue number1
Publication statusPublished - 1998
MoE publication typeA1 Journal article-refereed


  • asymptotic expansions
  • periodic integral operators
  • periodic pseudodifferential operators
  • symbol analysis

Cite this